# SDR ERAA087083

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 14,600 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,484 hours
- Component: Tail Rotor
- Component part number: 212011701121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ASSY HAS HOLE IN BLADE TIP.  TAIL ROTOR BLADE SN A-9675 HAS VOID AT TIP.   REMOVED BLADES FROM YOKE ASSY.  INSTALLED SERVICEABLE BLADE SN A-10483 AND TOUCHED UP PAINT ON BLADE SN 9724.  CHECKED TRUNNION CENTERING AND PURGE LUBED .  ASSEMBLED AND BALANCED IAW BHT-412-CR&O CH 64.
